Kodai Mathematical Journal

On the degree of Fano schemes of linear subspaces on hypersurfaces

Dang Tuan Hiep

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we propose and prove an explicit formula for computing the degree of Fano schemes of linear subspaces on general hypersurfaces. The method used here is based on the localization theorem and Bott's residue formula in equivariant intersection theory.

Article information

Source
Kodai Math. J., Volume 39, Number 1 (2016), 110-118.

Dates
First available in Project Euclid: 22 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1458651694

Digital Object Identifier
doi:10.2996/kmj/1458651694

Mathematical Reviews number (MathSciNet)
MR3478273

Zentralblatt MATH identifier
1339.14007

Citation

Hiep, Dang Tuan. On the degree of Fano schemes of linear subspaces on hypersurfaces. Kodai Math. J. 39 (2016), no. 1, 110--118. doi:10.2996/kmj/1458651694. https://projecteuclid.org/euclid.kmj/1458651694


Export citation